How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65549
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I was in Vietnam weeks, got diarrhea 10 days.

Customer Question

I was in Vietnam for 2 weeks, got diarrhea for about 10 days. Got breakouts on the face and
upon return had a blood test done that shows myLDH is a bit high. I am also getting bruises on my leg for no reason.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
What is your age and gender?Are you on any medication?Any previously diagnosed medical conditions?
Expert:  DrRussMD replied 1 year ago.
HelloThis can be infectious diarrhea with an autoimmune reaction.LDH elevation is consistent with this.Bruising can indicate a vasculitis, also autoimmune.This can indicate more serious problems.Go to A&E now.I am a double board certified clinical doctor.Please click a positive on the rating scale at the top of the page...that is the only way we are paid.Come back as needed.